| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4: unknown/ not provided.Asku.Section b3: date of event: unknown, not provided.Section d6b: if explanted, give date: not applicable, as lens remains implanted and not explanted.Section h3: the device was not returned for evaluation, as lens remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded tecnis synergy intraocular lens (iol) was explanted from the patient's right eye (od) due to intolerable visual side effects of the iol implant.It was learned that the visual symptoms were blurry vision and halos.The lens was replaced with a monofocal iol of the same diopter power size as the original iol.Patient outcome from the replacement iol noted as patient much happier.Additionally, it was noted that the left eye (os) was also implanted with the same model and diopter size as the one implanted in the right eye.It was learned that the visual symptoms for os were also blurry vision and halos which the patient is still experiencing as the iol remains implanted in the os.It was noted that the extent of visual symptoms made the patient unable to read and have issues with distance vision.No other information was provided.This mdr report pertains to the left eye (os).A separate report will be submitted for the right eye (od).
Additional Manufacturer Narrative
Additional information: new information received that suspect lens for left eye (os) was explanted and replaced with a dib00 20.0d intraocular lens.No other information was provided.Field below is updated.Section h6: health effect: impact code: 4629.Section h6: health effect: clinical code: 2140 (to capture hm-visual disturbance- dysphotopsia- requiring surgical intervention: visual impairment).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information and corrected data: in review, it was determined, that section d6b: explant date was missed to be populated in the previous report submitted.Explant date was (b)(6) 2024.Also, since explant was performed as reported, this info.Was not updated in the appropriate fields in 1st supplemental report section h6.Therefore, this supplemental report is being submitted to add the missed sections.Fields below are updated: section d6b: if explanted, give date: (b)(6) 2024.Section h6: type of investigation: 4114, 3331 and 4109.Section h6: investigation findings: 213.Manufacturing record review: the manufacturing process record was evaluated and revealed, that the product was manufactured and released according to specifications.A search of complaints related to this production order was performed in the system.The search revealed, one complaint file but is not related.Based on complaint handling record results, no further actions are required.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.